Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Switched from Arimidex to Taxol. Have prolapsed valves and high bp. Evolved a clot in my jugular vein. Safe remedy?

Hello Dr. Grief, I am a stage II2 IDC survivor who is currently on Aromasin because I am HER-2/neu+, ER+ & PR+. I switched from Arimidex due to SE s much like I had on Taxol. Now my Onc. suggests (after recent findings) that if Aromasin is too expensive or if I m having issues with it, that I try Taxotere for 10 years. He said it doesn t have the heart-damaging SE s of AI s. (I have 3 prolapsed valves and high bp, and eveloped a clot in my jugular vein during ACT that required my taking Coumadin. I would like to know what another MD thinks about this as I had to be taken off Taxol due to severe SE s and do not want to even try it if there s a chance I will have the same SE s.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
I do think it is relatively safe. It is important however to get regular follow ups, especially for the blood clotting status parameters. Mainly the Cephalin Kaolin time and prothrombin time. It might be necessary also to note that the drugs also have side effects and could at times lead to excess bleeding. I suggest you see your doctor for keen follow up and a clear management plan. Kind regards
Answered: Sun, 1 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor